MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. CARDINAL HEALTH; SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. CARDINAL HEALTH; SYRINGE
Catalog Number 1181200777T
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned sample was requested but haven't received yet.The dhr of this lot was reviewed without any issue.The design history file and 510k submission were reviewed.This syringe is designed for manual use only, not for pump use.For manual use or not for pump use was not presented on any labeling of this product.The compliant history was reviewed no pump compatability issues with this product were received before.A recall was conducted by distributor cardinal health 200 llc with recall number z-0854-2024.The corrective action putting the caution "for manual use or not for pump use" on all syringes' labeling of k113091 will be taken.A follow-up report will be submitted if any additional information from the received samples.
 
Event or Problem Description
The customer reported an error message indicating "occluded" is showing on the alaris pump in the nicu department.The alaris pumps in nicu have the latest update.The occlusion alarm indicates increased back pressure sensed while infusing.The tubing has not changed.The customer states they fill the syringes before use so they are not occluded.

Brand Name
CARDINAL HEALTH
Common Device Name
SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19102790
Report Number3005670221-2024-00076
Device Sequence Number7344138
Product Code FMF
UDI-Device Identifier10192253034691
UDI-Public0110192253034691
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1181200777T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Initial Report FDA Received Date04/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0854-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown